# SDR YENA200604

- Difficulty date: February 4, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 9,250 hours, 3,065 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Chain
- Part number: D2747001200000
- Condition: Corroded
- Location: Control Cable
- Part time: 9,250 hours, 3,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-2 CHECK DURING ROUTINE INSPECTION IAW JETBLUE JOB CARD 274100-04-1-JB FOUND THS AFT CONTROL CABLE CHAIN WITH CORROSION ON CHAIN LINKS.  REMOVED AND REPLACED AFT THS CONTROL CABLE AND CHAIN IAW AMM 27-41-44 AND REFERENCE AEROMAN NON ROUTINE WORK CARD 2006-25998.
